Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe reaction for a lumbar epidural. Stabbing and burning pain in the upper back and chest. Is this normal?

I had a lumbar epidural two years ago, it wasn t my first one, I had before without incident, but this time I suffered an awful reaction. I had stabbing and burning pain on my upper back as well as to my chest , then electrical shocks at my face, very painful. I still have the sharp,stabbing and burning pain on my upper back, I never had pain on those areas. It s very painful when I walk. Does somebody suffered what I suffered? I haven t found any doctor who could help me. It hurts so much.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The extent of involvement and the duration speak against the epidural being responsible.
You ought to see a Neurologist for examination / possibly you may need some investigations...
There are exclusive pain clinics, that can help...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor